# SDR HALA2019030100080

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 34,777 hours, 5,381 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON SHORT FINAL FUEL L STBY PUMP LO PRES ECAM.  NO FAULTS NOTED SYSTEM 1 & 2. NO CLASS 3 MESSAGES. PERFORMED FCMC SYSTEM TEST.  FCMC 1 SYSTEM TEST OK. FCMC 2 SYSTEM TEST OK.  OPERATED L STBY PUMP.  OPS NORMAL. NO LOW PRESS INDICATION.  OK FOR SVC.
